Alert archive / New Mexico / High Wind Warnings in 2006
High Wind Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Nov 14, 2006, 10:54 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 10:54 AM MST (17:54 UTC)
- Expired
- Nov 14, 2006, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 141754 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1054 AM MST TUE NOV 14 2006 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS TODAY AND EARLY THIS EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... .A STRONG UPPER LEVEL DISTURBANCE WILL CROSS NORTHERN NEW MEXICO FROM NORTHWEST TO SOUTHWEST TODAY AND TONIGHT...ALONG WITH A STRONG COLD FRONT. WEST TO NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON...THEN SLOWLY DIMINISH LATER THIS EVENING. NMZ005-011-142330- /O.UPG.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/ /O.NEW.KABQ.HW.W.0005.061114T1754Z-061115T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 1054 AM MST TUE NOV 14 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WILL BLOW ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS THIS AFTERNOON. OCCASIONAL GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 285 AND STATE ROAD 3 MAY ALSO BE AFFECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001>004-008>010-012-014>017-026-142330- /O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD... SOCORRO...CARRIZOZO...RUIDOSO 1054 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR MUCH OF CENTRAL AND WESTERN NEW MEXICO...INCLUDING THE RIO GRANDE VALLEY. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ006-007-013-018>021-142330- /O.CON.KABQ.WI.Y.0033.061114T1800Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1054 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR MUCH OF THE EASTERN PLAINS. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 40 MPH. LOCAL GUSTS TO 50 OR 55 MPH ARE POSSIBLE. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT WILL DECREASE GRADUALLY AFTER MIDNIGHT. TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO MAY BE AFFECTED ALSO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$
1 follow-up statement
000 WWUS75 KABQ 142151 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MST TUE NOV 14 2006 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS REST OF THE AFTERNOON AND THROUGH THE EARLY EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... NMZ005-011-150100- /O.CON.KABQ.HW.W.0005.000000T0000Z-061115T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 251 PM MST TUE NOV 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. WEST TO NORTHWEST WINDS SUSTAINED AT 30 TO 40 MPH WILL AFFECT THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS FOR THE REST OF THE AFTERNOON. OCCASIONAL GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET...BUT SOME LOCALIZED AREAS ALONG THE EAST SLOPES COULD EXPERIENCE GUSTY NORTHWEST WINDS THROUGH THE NIGHT. TRAVEL THROUGH THE INTERSTATE 25 CORRIDOR FROM THE SANTA FE AREA TO THE COLORADO STATE LINE MAY BE IMPACTED BY THE STRONG WINDS. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS U.S. 285 AND STATE ROAD 3 MAY ALSO BE AFFECTED. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001>004-008>010-012-014>017-026-150100- /O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0100Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...SANTA ROSA...GLENWOOD... SOCORRO...CARRIZOZO...RUIDOSO 251 PM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR MUCH OF WESTERN AND CENTRAL NEW MEXICO INCLUDING THE RIO GRANDE VALLEY. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 35 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS SHOULD SLOWLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ NMZ006-007-013-018>021-150600- /O.CON.KABQ.WI.Y.0033.000000T0000Z-061115T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 251 PM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR A LARGE PORTION OF THE EASTERN PLAINS OF NEW MEXICO. EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 40 MPH. LOCAL GUSTS TO 50 OR 55 MPH ARE POSSIBLE. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THIS EVENING...BUT SHOULD BE DECREASING BY MIDNIGHT. TRAVEL ON INTERSTATE 40 MAY BE IMPACTED BY THE STRONG WINDS...AS WELL AS HIGHWAY 54 FROM TUCUMCARI TO NARA VISA. TRAVEL ON OTHER NORTH TO SOUTH ORIENTED HIGHWAYS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO MAY BE AFFECTED ALSO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND CAN SUDDENLY REDUCE VISIBILITIES IN BLOWING DUST. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. DRIVERS PLANNING TO HAUL TRAILERS OR LARGE LOADS SHOULD CONSIDER DELAYING TRAVEL UNTIL WIND SPEEDS DECREASE. $$ 99
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Nov 14, 2:59 AM MST, 7 hours 55 minutes earlier.
Area forecast discussion, Nov 14, 2:59 AM MST, 7 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 AM MST TUE NOV 14 2006 .DISCUSSION...TROUGH ALOFT FROM SOUTHERN SASKATCHEWAN SOUTHWEST TO WESTERN ARIZONA WILL MOVE RAPIDLY EASTWARD DURING THE DAY TODAY...WITH ASSOCIATED SURFACE LOW DIVING RAPIDLY FROM CENTRAL WYOMING TO THE TEXAS PANHANDLE BY THIS EVENING. MUSCULAR COLD FRONT WITH GOOD DYNAMIC SUPPORT WILL DROP SOUTHWARD ACROSS THE COLORADO BORDER STARTING THIS MORNING...WITH RAPID INCREASES ON TAP FOR WEST WIND SPEEDS OVER THE WESTERN HALF OF THE STATE...AND THIS WILL SPREAD TO THE EASTERN HALF BY THIS AFTERNOON. WIND SPEEDS WILL PEG REGULARLY IN THE HIGH 20S KTS SUSTAINED WITH CONSIDERABLY STRONGER GUSTS AS EVEN MODEST AMOUNTS OF MOMENTUM FROM 180 KT JETSTREAK ALOFT WILL MIX DOWN TO THE SURFACE WITH DAYTIME HEATING. AS TROUGH AND ASSOCIATED SURFACE LOW MOVE RAPIDLY INTO THE MIDDLE ARKANSAS VALLEY AFTER TONIGHT...WIND SPEEDS WILL DROP OFF GRADUALLY FROM WEST TO EAST...WITH SOME LATE NIGHT GUSTS STILL AN ISSUE ALONG THE TEXAS BORDER. FIRE WEATHER...WILL SET RED FLAG WARNING FOR ZONE 108...WITH WIND SPEEDS WELL IN EXCESS OF THRESHOLDS...CONSIDER FIRE DANGER TO BE WORTHY OF FLAG ALTHOUGH HUMIDITIES ARE EXPECTED TO REMAIN MARGINALLY ABOVE 15 TO 20 PERCENT. WITH TROUGH PASSAGE...WEDNESDAY WILL BE CALM WITH SUNNY SKIES IN BROAD NORTHWEST FLOW...AS RIDGE ALOFT BUILDS FROM EASTERN PACIFIC NORTHEAST TO THE CANADIAN PRAIRIES. WITH GRADUAL WARMING TREND UNDERWAY AND SUNNY SKIES...WORK WEEK SHOULD WIND UP ON A FAIR WEATHER NOTE...WITH NEXT MODEST SHORTWAVE WORKING TOWARD NORTHERN NEW MEXICO FROM THE EAST CENTRAL PACIFIC DUE IN FOR THE WEEKEND. SHY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 22 48 22 / 10 0 0 0 GALLUP.......................... 56 18 53 13 / 0 0 0 0 GRANTS.......................... 57 18 53 16 / 0 0 0 0 GLENWOOD........................ 66 29 64 25 / 0 0 0 0 CHAMA........................... 42 12 45 12 / 70 10 0 0 LOS ALAMOS...................... 52 22 48 25 / 10 0 0 0 RED RIVER....................... 44 11 43 10 / 50 20 0 0 TAOS............................ 48 13 48 10 / 30 0 0 0 SANTA FE........................ 51 20 49 20 / 0 0 0 0 SANTA FE AIRPORT................ 53 24 50 23 / 0 0 0 0 ESPANOLA........................ 55 21 53 20 / 10 0 0 0 ALBUQUERQUE HEIGHTS............. 59 33 54 32 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 61 26 55 25 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 54 29 51 29 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 61 31 56 31 / 0 0 0 0 SOCORRO......................... 64 27 59 25 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 54 23 49 27 / 0 0 0 0 MORIARTY/ESTANCIA............... 58 25 53 21 / 0 0 0 0 CARRIZOZO....................... 64 30 59 22 / 0 0 0 0 RUIDOSO......................... 62 29 54 25 / 0 0 0 0 RATON........................... 55 19 50 14 / 0 0 0 0 LAS VEGAS....................... 55 22 52 23 / 0 0 0 0 ROY............................. 58 27 52 26 / 0 0 0 0 CLAYTON......................... 60 27 51 26 / 0 0 0 0 SANTA ROSA...................... 67 31 58 27 / 0 0 0 0 TUCUMCARI....................... 70 30 57 27 / 0 0 0 0 FORT SUMNER..................... 72 30 59 26 / 0 0 0 0 CLOVIS.......................... 71 33 57 28 / 0 0 0 0 PORTALES........................ 73 33 61 27 / 0 0 0 0 ROSWELL......................... 74 39 59 30 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR NMZ001-NMZ002-NMZ003-NMZ004-NMZ005-NMZ008-NMZ009-NMZ010-NMZ011-NMZ012-NMZ014- NMZ015-NM016-NM017-NMZ026. WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING FOR NMZ006-NMZ007-NMZ013-NMZ018-NMZ019-NMZ020-NMZ021. RED FLAG WARNING FROM NOON TODAY TO 4 PM MST THIS AFTERNOON FOR NMZ108. && 25
Hazardous weather outlook, Nov 14, 5:36 AM MST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MST TUE NOV 14 2006 NMZ001>021-026-151300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 536 AM MST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS IN EFFECT TODAY FOR ALL OF NORTH AND CENTRAL NEW MEXICO. EXPECT RAPID INCREASES IN WIND SPEED AFTER DAYBREAK IN WESTERN NEW MEXICO...AND THESE WILL SPREAD TO EASTERN NEW MEXICO BY EARLY AFTERNOON. GUSTY AND HAZARDOUS WINDS WILL PERSIST NEAR THE TEXAS BORDER OVERNIGHT...BUT WILL DECREASE GRADUALLY ELSEWHERE IN THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY TO MONITOR WIND SPEEDS AND REPORT OBSERVED WIND DAMAGE. SPOTTER ACTIVATION MAY BE REQUIRED NEAR THE TEXAS BORDER THROUGH LATE THIS EVENING AS DANGEROUSLY GUSTY WINDS WILL REMAIN STRONG. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 7:12 AM MST | Red Flag Warning | ABQ | 9 hr |
Nearby
High Wind Warnings in New Mexico, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.